Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The theory of recursive functions, approaching its centennial


Author: Stephen C. Kleene
Journal: Bull. Amer. Math. Soc. 5 (1981), 43-61
MSC (1980): Primary 03D20; Secondary 03D10, 03A05
Corrigendum: Bull. Amer. Math. Soc. (N.S.), Volume 5, Number 3 (1981), 364--364
MathSciNet review: 614313
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03D20, 03D10, 03A05

Retrieve articles in all journals with MSC (1980): 03D20, 03D10, 03A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14920-X
PII: S 0273-0979(1981)14920-X